# SDR QMLA2010042710010

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7153
- Aircraft time: 9,403 hours, 19,209 cycles
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS IN TAILBOOM STRUCTURE REQUIING ENGINEERED REPAIR. PN 117-22122-15 FRAME 2L CRACKED AT OMEGA STRINGER CUTOUT. PN 105-30251-44 SUPPORT ANGLE CRACKED AT THE TOP OF THE 10L FRAME. PN 105-304061 AFT SPAR CRACKED AT A CAMLOC FASTENER. PN 117-22122-51 FRAME X6616 CRACKED IN NUMEROUS LOCATIONS.
